# SDR HALA2019052800261

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 26,280 hours, 4,179 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RAMP REPORTED DAMAGES IN AFT CARGO ON PANEL 41P. DAMAGE MEASURES 3IN X .25IN AND 1.5IN X.25IN. PERFORMED SPEED PATCH REPAIR PER AMM 25-53-00-00-801-A. A/C OK FOR SVC.
